# SDR FDEA201906111269

- Difficulty date: June 11, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 55,960 hours, 29,824 cycles
- Engine: Pwa PW4158
- Engine time: 50,596 hours, 14,130 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

SHORTLY AFTER LEVEL OFF AT FL320, NOTICED ENG #2  OIL QTY SHOWING 7 QTS, WHILE ENG #1 HAD 15 QTS.  WITHIN 10 MINUTES, OIL QTY CONTINUED TO DECREASE TO  ZERO. DURING THAT TIME OIL PRESSURE WAS NORMAL AT  195 PSI AND OIL TEMP 140 DEGREES. RETARDED THROTTLE  #2 TO IDLE AND OIL STAYED AT ZERO. EVENTUALLY OIL  PRESSURE BEGAN TO FLUCTUATE  /- 50 PSI WITH OIL LO  PRESS WARNING LIGHT FLICKERING. SHUT DOWN #2 ENGINE  AND LANDED KMEM.  POST FLIGHT SHOWED QUANTITIES OF  OIL LEAKING FROM ENGINE.   REPLACED #2 ENGINE PER W/C 7100000-02-16.
